MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAH
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unit received unable to perform all functional testing including the displacement, rewind, basic occlusion, occlusion, prime/compromised force sensor system and excessive no delivery test due to completely broken reservoir tube lip.Pump received with minor scratched lcd window, broken reservoir tube lip, missing reservoir tube o ring, cracked case at the reservoir tube window corners, cracked belt clip slot, stained end cap sticker, stained address/serial number label and cracked battery tube threads.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.
 
Event or Problem Description
Customer's mom reported via phone call that insulin pump had cosmetic damage and damage reservoir compartment.The blood glucose at the time of the incident was unknown.The customer was assisted with troubleshooting.The device will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7612914
Report Number3004209178-2018-82969
Device Sequence Number1277457
Product Code OYC
UDI-Device Identifier00643169479609
UDI-Public(01)00643169479609
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAH
Device Catalogue NumberMMT-523LNAH
Device Lot NumberA3523LNAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2017
Initial Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age18 YR
Patient Weight125